# SDR VNAA202308311111

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 18,997 hours, 16,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DEPARTING OFF 18L, APPLIED FULL POWER AND THEY IMMEDIATELY SMELLED AND SAW SMOKE COMING OUT OF GASPER / RE-PERFORMED POST COMP WASH EVACUATION RUN AS REQUIRED FOR L ENGINE BLEED IAW CRJ-900 AMM 72Âˆ’00Âˆ’00Âˆ’100Âˆ’803Âˆ’A01Âˆ’PSA. NO FUMES OR SMOKE NOTED AFTER RUN COMPLETED.
